# SDR CA040831010

- Difficulty date: August 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 168 hours
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Missing
- Location: Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DELIVERY FLIGHT FROM THE AIRCRAFT MANUFACTURER, TECHNICAL LOG ENTRY FOR THIS AIRCRAFT STATED (FLAP POWER CAUTION LIGHT ON) DURING TAXI IN WHEN FLAPS SELECTED ZERO.  FLAPS STOPPED AT ABOUT 8 DEGREES.  ON FURTHER INVESTIGATION OUTER RT FLAP SEEN TO BE AT ABNORMAL ANGLE.  RT FLAP ACTUATOR NR 4 (PN C148661-2) WAS FOUND TO HAVE MIGRATED REARWARDS.  FURTHER INVESTIGATION REVEALED THE ACTUATOR UPPER ATTACHMENT BRACKET IS MISSING.
